# SDR DALA2020030901708

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. SEAT TRACK +Y765 FROM FR12 TO FR24 FWD GALLEY AREA. REPLACED SEAT TRACK +Y765 FROM FR 12 TO FR 24 FWD GALLEY AREA ASPER A319 SRM 51-72-11 AND DWG # D53110920. TOOK MEASURES OF CORROED AREA: L 0.640" W=0.070". ER/A #585828-14 PRI ; ER/A 585828-14. RII INSPECTION COMPLETE.
